MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported a discrepancy between the numerical table shift in mq and the visual match.
 
Additional Manufacturer Narrative
Section h6 updated.Section h11 updated.The investigation was completed by conducting a thorough evaluation of the product and the reported information.A number of fields were sent to the truebeam machine for treatment, these fields contained couch shift values.Because the fields contained couch shift values, truebeam asked the user to move the couch back to centre prior to taking the cbct to prevent the gantry colliding with the couch.The user centred the couch and then took two cbcts.Truebeam does not create a ct record by design, therefore mosaiq needed to compensate by creating that ct record itself using the positions from one of the slides from the above mentioned cbcts.This means the couch positions recorded for the ct record are as per where the couch was when the cbct was taken - in this case centred.The original couch shifts were then applied to the fields and the restore couch was performed to move the couch back to the intended treatment position, and the treatment fields were treated at this couch position.Both mosaiq and the beam records confirm this.Mosaiq did not have a malfunction and was working as designed and intended.There was no mistreatment of the patient.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key18038696
Report Number3015232217-2023-00065
Device Sequence Number8398210
Product Code IYE
UDI-Device Identifier00858164002282
UDI-Public(01)00858164002282(10)2.81.070
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown